MAUDE Adverse Event Report: MEDCOMP 6.6F DIGNITY LOW PROFILE CT PORT; DIGNITY CT PORT

MEDCOMP 6.6F DIGNITY LOW PROFILE CT PORT; DIGNITY CT PORT
Model Number MRCTI66041
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Extravasation (1842)
Date of Event 02/16/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated.The device has not yet been returned for evaluation.Once the device is received an evaluation will be performed.
 
Event or Problem Description
X-ray revealed extravasation of contrast around the drum during infusion.
 
Additional Manufacturer Narrative
One 6.6f dignity port was received.Inspection of the returned device shows a small leak on the base of the device in the upper portion of the "c" in the ct mark.The septum was removed and the inside of the port base was examined.A photograph taken under 10x magnification shows the floor of the port is gouged, possibly by a needle.Issue does not appear to be manufacturing related.Contract manufacturer conducted a record review of the dhr and manufacture process for this lot.The device was manufactured per specifications, no non-conformances or variances were noted.Information regarding the type of needle used with the port, if the needle was left in places or removed after each treatment, and how long the port was implanted was requested of the facility but was not provided.Without the requested information, the root cause for the failure could not be determined.

Brand Name
6.6F DIGNITY LOW PROFILE CT PORT
Common Device Name
DIGNITY CT PORT
Manufacturer (Section D)
MEDCOMP
1499 delp drive
harleysville PA 19438
MDR Report Key8445184
Report Number2518902-2019-00018
Device Sequence Number10851245
Product Code LJT
UDI-Device Identifier00884908031157
UDI-Public884908031157
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K132177
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date03/31/2022
Device Model NumberMRCTI66041
Device Catalogue NumberMRCTI66041
Device Lot NumberMJMG080
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/27/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/11/2019
Supplement Date Received by Manufacturer03/11/2019
Initial Report FDA Received Date03/22/2019
Supplement Report FDA Received Date06/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;